# SDR SWIA200211503

- Difficulty date: November 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 10,718 hours, 15,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 FT,  THE FORWARD DOOR LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE.  LIGHT WOULD NOT EXTINGUISH.  RETURNED TO LAX.  CHECKED CABIN DOOR WARNING SYSTEM.  PRESSURIZED AIRCRAFT TO 7.0 PSID.  NO WARNINGS NOTED.  OK FOR CONTINUED SERVICE.
